Robustness of exponential dichotomies of boundary-value problems for general first-order hyperbolic systems
AbstractWe examine the robustness of exponential dichotomies of boundary-value problems for general linear first-order one-dimensional hyperbolic systems. It is assumed that the boundary conditions guarantee an increase in the smoothness of solutions in a finite time interval, which includes reflection boundary conditions. We show that the dichotomy survives in the space of continuous functions under small perturbations of all coefficients in the differential equations.
How to Cite
Kmit, I. Y., L. Recke, and V. I. Tkachenko. “Robustness of Exponential Dichotomies of Boundary-Value Problems for General First-Order Hyperbolic Systems”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 65, no. 2, Feb. 2013, pp. 236-51, https://umj.imath.kiev.ua/index.php/umj/article/view/2415.